Discrete bipolar pseudo-integrals

Mirjana Štrboja, E. Pap, Biljana Mihailović

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In the authors paper (Štrboja et al., 2016) [42], the notion of the bipolar pseudo-integral has been introduced. This paper extends investigations related to this new type of bipolar integrals defined with respect to ⊕-decomposable bi-capacities. We consider the main properties of the discrete bipolar pseudo-integral. A characterization theorem for the discrete bipolar pseudo-integral is proven. Monotone convergence theorems and the Fatou type lemma for the discrete bipolar pseudo-integral are considered. In order to illustrate obtained results, many interesting examples are provided.

Original languageEnglish
Pages (from-to)72-88
Number of pages17
JournalInformation Sciences
Volume468
DOIs
Publication statusPublished - Nov 1 2018

Fingerprint

Monotone Convergence
Characterization Theorem
Decomposable
Convergence Theorem
Lemma
Integral

Keywords

  • Bi-capacity
  • Bipolar pseudo-integral
  • Fatou type lemma
  • Symmetric pseudo-operations

ASJC Scopus subject areas

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Cite this

Discrete bipolar pseudo-integrals. / Štrboja, Mirjana; Pap, E.; Mihailović, Biljana.

In: Information Sciences, Vol. 468, 01.11.2018, p. 72-88.

Research output: Contribution to journalArticle

Štrboja, Mirjana ; Pap, E. ; Mihailović, Biljana. / Discrete bipolar pseudo-integrals. In: Information Sciences. 2018 ; Vol. 468. pp. 72-88.
@article{62127f56bdd54441b795e9b13ab61896,
title = "Discrete bipolar pseudo-integrals",
abstract = "In the authors paper (Štrboja et al., 2016) [42], the notion of the bipolar pseudo-integral has been introduced. This paper extends investigations related to this new type of bipolar integrals defined with respect to ⊕-decomposable bi-capacities. We consider the main properties of the discrete bipolar pseudo-integral. A characterization theorem for the discrete bipolar pseudo-integral is proven. Monotone convergence theorems and the Fatou type lemma for the discrete bipolar pseudo-integral are considered. In order to illustrate obtained results, many interesting examples are provided.",
keywords = "Bi-capacity, Bipolar pseudo-integral, Fatou type lemma, Symmetric pseudo-operations",
author = "Mirjana Štrboja and E. Pap and Biljana Mihailović",
year = "2018",
month = "11",
day = "1",
doi = "10.1016/j.ins.2018.07.075",
language = "English",
volume = "468",
pages = "72--88",
journal = "Information Sciences",
issn = "0020-0255",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - Discrete bipolar pseudo-integrals

AU - Štrboja, Mirjana

AU - Pap, E.

AU - Mihailović, Biljana

PY - 2018/11/1

Y1 - 2018/11/1

N2 - In the authors paper (Štrboja et al., 2016) [42], the notion of the bipolar pseudo-integral has been introduced. This paper extends investigations related to this new type of bipolar integrals defined with respect to ⊕-decomposable bi-capacities. We consider the main properties of the discrete bipolar pseudo-integral. A characterization theorem for the discrete bipolar pseudo-integral is proven. Monotone convergence theorems and the Fatou type lemma for the discrete bipolar pseudo-integral are considered. In order to illustrate obtained results, many interesting examples are provided.

AB - In the authors paper (Štrboja et al., 2016) [42], the notion of the bipolar pseudo-integral has been introduced. This paper extends investigations related to this new type of bipolar integrals defined with respect to ⊕-decomposable bi-capacities. We consider the main properties of the discrete bipolar pseudo-integral. A characterization theorem for the discrete bipolar pseudo-integral is proven. Monotone convergence theorems and the Fatou type lemma for the discrete bipolar pseudo-integral are considered. In order to illustrate obtained results, many interesting examples are provided.

KW - Bi-capacity

KW - Bipolar pseudo-integral

KW - Fatou type lemma

KW - Symmetric pseudo-operations

UR - http://www.scopus.com/inward/record.url?scp=85051824576&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85051824576&partnerID=8YFLogxK

U2 - 10.1016/j.ins.2018.07.075

DO - 10.1016/j.ins.2018.07.075

M3 - Article

AN - SCOPUS:85051824576

VL - 468

SP - 72

EP - 88

JO - Information Sciences

JF - Information Sciences

SN - 0020-0255

ER -